| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a display (cloudy) issue.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.There was no indication that the product caused or contributed to an adverse event.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 03-nov-2017 with the following findings: during investigation, the pump was returned and visible moisture was observed on the display.The display was found to have normal resolution and contrast.The cloudiness on the display was confirmed to be caused by the moisture condensation on the display lens.A leak test was performed and failed due to a leak from the display lens.The pump was opened and moisture corrosion was found on the printed circuit board, motor housing, vib motor, and piezo.No moisture was observed in the battery compartment.